# SDR QXEA2011042000287

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,132 hours, 18,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT BAGGAGE DOOR CUTOUT SILL, FOUND CORROSION ON LOWER AFT BAGGAGE DOOR SURROUND SKIN UNDER SILL.  REMOVED CORROSION IAW SRM 53-40-52-02-01,  PERFORMED UT THICKNESS CHECK AND EDDY CURRENT INSP IAW NTM 51-00-02-250-801 AND 51-00-06.  TREATED, PRIMED AND PAINTED REPAIRED AREA IAW SRM 53-40-52-02-01.
